International Journal of Chemical Studies
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
Online ISSN: 2321-4902, Print ISSN: 2349-8528   |   Impact Factor: GIF: 0.565 NAAS Rating: 5.31 NEW
International Journal of Chemical Studies
Vol. 5, Issue 1 (2017)

Equations of state for hard hypersphere fluids in high dimensional spaces

Author(s): Binay Prakash Akhouri
Abstract: Plots for the comparison against the molecular dynamics (MD) computer simulations data of Luban and Michel and plots for the relative percent deviations from the molecular dynamics data of Luban Michel show that the empirical forms of the equations of state have a good agreement over full range of densities both for 4-D and 5-D. The equations of state for 4-D and 5-D hard hypersphere fluids with added additional parameters agree more closely with the available simulation data. It may also be reported here that the difference in compressibility factors below is imperceptible for both 4-D and 5-D hard hyperspheres.
Pages: 39-45  |  758 Views  15 Downloads
How to cite this article:
Binay Prakash Akhouri. Equations of state for hard hypersphere fluids in high dimensional spaces. International Journal of Chemical Studies. 2017; 5(1): 39-45.
Call for book chapter
Journals List Click Here Research Journals Research Journals